Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Harkness and F. Morley
Title: Introduction to the Theory of Analytic Functions
Additional book information: London, Macmillan and Co., 1898. 8vo, xv + 336 pp.

Review Information:

Reviewer: Oskar Bolza
Journal: Bull. Amer. Math. Soc. 6 (1899), 63-74
DOI: https://doi.org/10.1090/S0002-9904-1899-00671-2
American Mathematical Society